Communications in Information and Systems

Volume 4 (2004)

Number 1

A Regularized Solution to the Birkhoff Interpolation Problem

Pages: 89 – 102



C. F. Martin

Y. Zhou


In this paper a relationship between the Birkhoff interpolation problem and the problem of control theoretic splines is established. It is shown that the Birkhoff interpolation problem has a solution if and only if a certain cost function remains bounded under perturbation of a suitably chosen variable.

Published 1 January 2004